# SDR A6WA200940241

- Difficulty date: May 8, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 14,700 hours, 13,640 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 16850101
- Part serial: 870
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 14,680 hours, 13,624 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STEERING INOP MASTER CAUTION ON TAKEOFF.  ABORTED TAKEOFF, BTMS 5, 4, 3, 3.  REMOVED AND REPLACED NLG SOLENOID SELECTOR VALVE IAW 32-51-25, OPS CK GOOD.  (K)
